# SDR SWIA202163557

- Difficulty date: December 19, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR AT #1 AND #2 HINGE POSITION, ELEVATOR HINGE ATTACHING HARDWARE WORN (BOLT AND FLOATING BUSHING)     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED ATTACHING HARDWARE ON L/H ELEVATOR AT #1 AND #2 HINGE POSITION (BOLT AND FLOATING BUSHING) REF. AMM 27-31-05. REF CP 24004181 FOR FINAL INSTALL
